# SDR ASAA2023052043325

- Difficulty date: May 20, 2023
- Submitted: May 24, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,850 hours, 15,117 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BOTH GREEN AND RED LEFT GEAR LIGHTS REMAINED ILLUMINATED WITH LANDING HANDLE IN OFF POSITION. IN GEAR OFF POSITION ONLY THE RED LEFT GEAR LIGHT WAS ILLUMINATED. GROUNDED - YES. L/G OPERATIONAL TEST ACCOMPLISHED PER B737-800 AMM 32-32-00 WITH EMDP. L/G CONTROL LEVER IN UP POSITION, LH L/G UNABLE TO GO UP FULLY AND LH GEAR LIGHT REMAINS ILLUMINATED. WITH N/G RH MLG DOWN LOCK PIN INSTALLED, LH MLG RET AND EXT WORKS NORMAL. REF LOG PAGE 60591027 ENG 1 HYD PUMP REPLACED. AIRCRAFT RELEASED FOR SPECIAL FLT TO SEA PER SPECIAL PERMIT TO ACCOMPLISH TEST/REPAIR OF THE LDG GEAR ACTUATION SYSTEM. REF LOG PAGE 60591035 FOR SPECIAL FLT PERMIT INSPECTION. ACCOMPLISHED MLG OPS TEST PER B737-800 AMM 32-32-00-710-8001 USING HYD MULE. OPS TEST GOOD.
